# SDR IPXA2020111562398

- Difficulty date: October 26, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB756411
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 1 PYLON UPPER SURFACE WEB CRACK A LOWER OUTBOARD SIDE.  REPAIRED NR 1 PYLON UPPER SURFACE WEB AT LOWER OUTBOARD SIDE, IAW SRM 54-00-00 FIG 8.  (MINOR)
